MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (4.3) 4.3X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI DRIVE ACQUA IMPLANT (4.3) 4.3X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.760
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 03/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4) - the dentist reported the dental implant failure to osseointegrate, but did not provide information about the case.

Brand Name
TI DRIVE ACQUA IMPLANT (4.3) 4.3X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7018792
Report Number3008261720-2017-02253
Device Sequence Number1851212
Product Code DZE
UDI-Device Identifier07899878017158
UDI-Public07899878017158
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/14/2016
Report Date (Section F) 07/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date09/17/2017
Device Catalogue Number140.760
Device Lot Number800208955I
Other Device ID Number07899878017158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2016
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/10/2017
Device Age42 MO
Event Location Other
Date Report to Manufacturer07/14/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2016
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;